i want to give advice that no matter what symptoms you have, it could be from medications you've used, even sparingly, or are still taking now.
i've found out the hard way that every medicine on the market has a list of side-effects to look for, and the chances of getting any of them are 50%-you may or may not get something (i researched this & found out).
what happened to me is this:
i'm on the medicine premarin for menopause, the dose right now is .625mg. i've come to find i need to try the lowest dose sold- that's .30mg. the reasons: i now have the side-effects showing up all over me which are swelling & fluid retention of the lower legs (getting worse), left pinky & hand numb & moving around trying to spread onto the other fingers & up the arm, borderline high blood pressure, jaw joint pain (which they thought may be tmj) that radiates into the adjoining ear so bad that if i dont stay on ibuprofens & tylenols all at once i literally scream out in pain for hours, and a skin rash below the left elbow which is brown with bumps & driving me nuts with itching. this isnt the first premarin mishap, on 3-1-07 i had to have the dose cut in 1/2 due to the side-effect of frequent puking (which occurred 5 times a week). the puking left but now i've got this. from everything i've read about women who use ANY hrt pills (hormone replacment therapy), these are possible side-effects of all of them. i'll wait & see if 1/2 the dose works, if not, i'm prepared to use herbals only.
also, if you're on doctors orders to take pills, you may want to check to see if you're prescribed at the lowest starting dose. many times they do it wrong & start you on a higher dose which they're not supposed to do and a higher dose can increase your risk of side-effects and can increase the chance of the side-effect being severe rather than more tolerable. the lower dose available can work the same like the large dose so getting the bigger dose is many times just a waste & exposes you to unnecessary risks of side-effects. i found this out the hard way as well because my GYN doctor gave me the dose that was 2nd to the highest on the market without bothering to try the lowest dose first, which means i puked alot for nothing since the lesser dose i'm on now resolved the puking (what a waste); this lower dose has kept the symptoms away so the higher dose wasnt needed.
i've written a note to myself & you should do the same, to remember to look up any medicines i'm on or have used to see if any symptoms are from the side-effects of those treatments.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?